# SDR DALA2023110809213

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 71,470 hours, 33,394 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP3267 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:19A C/A: EPACKED AND PERFORMED DROP TEST IN REF TO A320 AMM 35-21 & 35- 23. FUNCTIONS PROPERLY, OPS CHECK GOOD. MEL AND PLACARD REMOVED (LP: 0052524)
